# SDR ASAA2016022115604

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,163 hours, 6,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL THE CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATES.  IT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  VERIFIED CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL, EXTINGUISHING WITH MASTER RESET.  PERFORMED PACK/ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00, FOUND NR 1 CONTROL WITH TRIM VALVE THIS PACK, RED FAULT LIGHT ON IN PREVIOUS FAULTS.  CONTINUED WITH BITE PROCEDURE, OPS NORMAL, FAULT LIGHT EXTINGUISHED.  SUBSEQUENT BITE TESTS ALSO OPS NORMAL AND FAULT LIGHT REMAINS EXTINGUISHED. COCKPIT CONTROL CAB ZONE TEMP LIGHT REMAINS EXTINGUISHED ON MASTER RECALL.
